# SDR CA991027052

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Failed
- Location: Tail Rotor
- Part time: 4,316 hours
- Component: 369D216009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT FAILURE OF ELASTOMETRIC FORK/HINGE BEARING AS T/R WAS DIFFICULT TO BALANCE.
